# SDR ASAA2014060908307

- Difficulty date: June 9, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310101
- Condition: Damaged
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL24, BS 500A +12 DAMAGED. ACFT GROUNDED.  R & R SEAT TRACK BS 500A+12 - 480 IAW REO-G17543, REV A AND EA 900-53EA-12935, REV NEW.
